# SDR 9704049964

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- Engine: Pwa JT8D9
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Probe
- Condition: Iced Up
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE EPR INDICATION WAS ERRATIC DURING TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE REMOVED ICE FROM THE PT2 PROBE, EPR INDICATION RETURNED TO NORMAL.
